American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: https://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 1

Open AccessArticle
Fixed Point Theorems on Parametric A-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5. DOI: 10.12691/ajams-6-1-1
Pub. Date: January 19, 2018Views: 9417Downloads: 7646
Open AccessArticle
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 9392Downloads: 8619
Open AccessArticle
Statistical Analysis of the Relationship between Diabetes and Psychological Disorders in Children
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 9-16. DOI: 10.12691/ajams-6-1-3
Pub. Date: March 19, 2018Views: 12492Downloads: 11453
Open AccessArticle
Forecasting Household Credit in Kenya Using Bayesian Vector Autoregressive (BVAR) Model
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 17-24. DOI: 10.12691/ajams-6-1-4
Pub. Date: March 28, 2018Views: 12742Downloads: 12337
Open AccessArticle
Non-parametric Approach in Modelling Effects of Remittances on Household Credit in Kenya
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 25-35. DOI: 10.12691/ajams-6-1-5
Pub. Date: March 31, 2018Views: 14477Downloads: 13778
Figure of 5